# SDR CHQA201000015

- Difficulty date: January 24, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N265SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145226
- Aircraft time: 24,762 hours, 19,672 cycles
- Engine: Allsn AE3007A
- Engine time: 18,432 hours, 16,079 cycles
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 7510700766
- Part serial: 98063078
- Condition: Faulty
- Location: Nr 2
- Part time: 2,364 hours, 1,924 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT AFTER TAKEOFF TRANSPONDERS 1 AND 2 WERE INOP WITH NO TCAS INFORMATION.  ATC RECEIVERS HAD PRIMARY RADAR TARGET ONLY AND NO ALTITUDE INFORMATION.  THE AIRCRAFT RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NR 2 COMMUNICATIONS UNIT WITH NO FURTHER DEFECTS NOTED.
